MathSciNet Relay Station
MathSciNet bibliographic data
MR1610741 42B15 (42B30)
Lu, Shanzhen; Yang, Dachun Multiplier theorems for Herz type Hardy spaces. Proc. Amer. Math. Soc. 126 (1998), no. 11, 3337–3346.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement